CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Dynamics and control of singular boolean networks 期刊论文
ASIAN JOURNAL OF CONTROL, 2019, 卷号: 21, 期号: 6, 页码: 2604-2613
Authors:  Qi, Hongsheng;  Qiao, Yupeng
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
controllability  mix-valued logical (control) network  singular Boolean (control) network  trajectory  truth matrix  
Strong openness of multiplier ideal sheaves and optimal L-2 extension 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 6, 页码: 967-976
Authors:  Guan, Qi'An;  Zhou, XiangYu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
strong openness conjecture  plurisubharmonic function  multiplier ideal sheaf  optimal L-2 extension theorem  
strongopennessofmultiplieridealsheavesandoptimall2extension 期刊论文
sciencechinamathematics, 2017, 卷号: 60, 期号: 6, 页码: 967
Authors:  Guan Qian;  Zhou Xiangyu
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
someapplicationsofthematrixexpressionofbooleanfunctionviasemitensorproduct 期刊论文
中国科学院研究生院学报, 2012, 卷号: 29, 期号: 6, 页码: 743
Authors:  Zhao Yin;  Gao Xu;  Cheng Daizhan
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10